Open Access
ITM Web Conf.
Volume 22, 2018
The Third International Conference on Computational Mathematics and Engineering Sciences (CMES2018)
Article Number 01012
Number of page(s) 5
Published online 17 October 2018
  1. D. A. Molodtsov, Soft set theory-First results, Comput. Math. Appl. 37(4-5) (1999), 19-31. [Google Scholar]
  2. P. K. Maji, R. Biswas and A. R. Roy, Soft set theory, Comput. Math. Appl. 45(4-5) (2003), 555-562. [Google Scholar]
  3. H. Aktas and N. Cagman, Soft sets and soft groups, Inform. Sci. 77(13) (2007), 2726-2735. [CrossRef] [Google Scholar]
  4. M. Shabir and M. Naz, On soft topological spaces, Comput. Math. Appl. 61(7) (2011), 1786-1799. [CrossRef] [Google Scholar]
  5. T. Shah and S. Shaheen, Soft topological groups and rings, Ann. Fuzzy Math. Inform. 7(5)(2014), 725-743 [Google Scholar]
  6. N. Cagman, S. Karatas and S. Enginoglu, Soft topology, Comput. Math. Appl. 62(1) (2011), 351-358. [CrossRef] [Google Scholar]
  7. U. Acar, F. Koyuncu, B. Tanay, Soft sets and soft rings, Comput.Math. Appl. 59 (2010), 3458-3463. [CrossRef] [Google Scholar]
  8. A. O. Atagun, A. Sezgin, Soft substructures of rings, fields and modules, Comput.Math. Appl. 61 (2011), 592-601. [CrossRef] [Google Scholar]
  9. W.K. Min, A Note on Soft Topological Spaces, Comput. Math. Appl. 62 (2011), 3524-3528. [CrossRef] [Google Scholar]
  10. H. Brandt, Uber eine Verallgemeinerungdes Gruppenbegriffes, Math. Ann. 96 (1926), 360-366. [CrossRef] [Google Scholar]
  11. S. Mac Lane, Categories for workingmathematician, Springer-Verlag, New York (1998) [Google Scholar]
  12. S.K. Sardar, S. Gupta, Soft category theory-an introduction, J. Hyperstruct. 2 (2013), 118-135. [Google Scholar]
  13. B. P. Varol, A. Shosttak, and H. Aygun, Categories related to topology viewed as soft sets, EUSFLAT-LFA 2011, 1(1)2011, 883-890. [Google Scholar]
  14. O. Zahiri, Category of soft sets, An. Univ. Craiova Ser. Mat. Inform. 40(2) (2013), 154-166. [Google Scholar]
  15. R. Brown, Topology and Groupoids, BookSurge LLC, North Carolina (2006). [Google Scholar]
  16. R. Brown and C. B. Spencer, G-groupoids, crossed modules and the fundamental groupoid of a topological group, Proc. Konn. Ned. Akad. v.Wet. 79 (1976), 296-302. [Google Scholar]
  17. O. Mucuk, Coverings and ring-groupoids, Georgian Math. J. 5(5) (1998), 475-482. [CrossRef] [Google Scholar]
  18. M H. Gursoy, Generalized ring-groupoids, An. Univ. Craiova Ser. Mat. Inform. 44(1) (2017), 126-136. [Google Scholar]
  19. M. Q. Mann’a, Some properties of topological ring-groupoid, Int. J. Contemp. Math. Sci. 7 (11) 2012, 517-529. [Google Scholar]
  20. C. Ehresmann, Oéuvres complétes et commentées, Cahiers de topologie et géométrie différentielle, Parties I.1-I.2, Dunod, Paris (1950). [Google Scholar]
  21. J. Pradines, Théories de Lie pour les groupoides différentiables: relations entre propriétés locales et globales, C. R. Acad. Sei. Paris Sér. 263 (1966), 907-910. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.